# SDR 2002FA0001317

- Difficulty date: October 17, 2002
- Submitted: November 21, 2002
- Operation: General aviation
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 13S19646
- Condition: Mismarked
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CRANK GEAR WAS INSTALLED NEW IN A FRESHLY OVERHAULD ENGINE.  THE ENGINE WAS HARD STARTING AND WOULD NOT GIVE A SATISFACTORY STATIC POWER CHECK.  TROUBLESHOOTING REVEALED THE OVERHAULER ASSEMBLED THE ENGINE WITH THE TIMING MARKS ALIGNED.  THE TIMING MARK WAS NOT INDEXED TO THE PROPER TOOTH ON THE GEAR FROM THE FACTORY.
